# SDR CALA2017052701622

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 57,934 hours, 12,406 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: 140T26501
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED TWO GOUGES ON THE LOWER END ATTACH STRAP,  REPAIRED IAW SRM 53-30-01, RPR 6, PAGES 201-5.
